Jump to content

Nurses for Human Rights


Sally3
 Share

Recommended Posts

Please let me first say that I am not a scientologist nor do I know alot about them other than that Tom Cruise yelled at Brooke Shields for taking an antidepressant...but I found a site today called "Nurses for Human Rights" started by a nurse named Ken Thomas.....his philosophy is something that I embrace and the site it filled with lots of information about psych. drugs. I just wonder if this site would object to listing this site for others to read, and perhaps it could give some of us some avenues to try to get our stories out there and perhaps make a difference.

Please delete this thread if this is not allowed....I am not able to find a place on this forum where I can send a private message to a moderator to ask these kinds of questions..

No offense meant.

Sally 3

Have been on .125Klonopin for 17 years....was tapered off rapidly (3 weeks)from a 6 week updose of 1.50 K....went back on .125 K and tapered off there in 3 weeks - September 7 2010...horrible w/d sx. Have been suffering ever since, although do get windows.
Was put on 20 mg Prozac back in 1993 also...no issues ever with the prozac. Was told last summer to get off the Prozac by a psychiatrist who thought that my benzo w/d was really due to the Prozac i.e., jitteriness, shaking, nervous, anxiety and depression. He wanted me off in 3 months. I started decreasing 1 mg per months - am now down to 9 mg Prozac....feel like I have been tapering incorrectly.

 

Introductory Post:  http://survivingantidepressants.org/index.php?/topic/2439-sally3-i-am-new-here/page-1

Link to comment
Share on other sites

  • Administrator

Sally, these are our kind of nurses!

 

Thanks very much for finding this site, http://www.nurses4humanrights.org/, and telling our community about it.

 

I'm moving this topic to the Media section, which includes blogs and other sites.

 

When you post about an interesting site like this, please also include the link to it.

 

(If you want to send me or another moderator a private message, click on the arrow next to your name at the top right of the page and select Messenger.)

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

Good - glad I could be of help - now if I could just find one of those nurses to help me through this battle.

Sally3

Have been on .125Klonopin for 17 years....was tapered off rapidly (3 weeks)from a 6 week updose of 1.50 K....went back on .125 K and tapered off there in 3 weeks - September 7 2010...horrible w/d sx. Have been suffering ever since, although do get windows.
Was put on 20 mg Prozac back in 1993 also...no issues ever with the prozac. Was told last summer to get off the Prozac by a psychiatrist who thought that my benzo w/d was really due to the Prozac i.e., jitteriness, shaking, nervous, anxiety and depression. He wanted me off in 3 months. I started decreasing 1 mg per months - am now down to 9 mg Prozac....feel like I have been tapering incorrectly.

 

Introductory Post:  http://survivingantidepressants.org/index.php?/topic/2439-sally3-i-am-new-here/page-1

Link to comment
Share on other sites

  • Administrator

Write the owner of the site and ask him! Let us know what you find out.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

  • 2 weeks later...

Excellent site!!

 

Trying to access article mentioned about denial of employment due to prescription drug use (Seattle Times).

Pristiq tapered over 8 months ending Spring 2011 after 18 years of polydrugging that began w/Zoloft for fatigue/general malaise (not mood). CURRENT: 1mg Klonopin qhs (SSRI bruxism), 75mg trazodone qhs, various hormonesLitigation for 11 years for Work-related injury, settled 2004. Involuntary medical retirement in 2001 (age 39). 2012 - brain MRI showing diffuse, chronic cerebrovascular damage/demyelination possibly vasculitis/cerebritis. Dx w/autoimmune polyendocrine failure.<p>2013 - Dx w/CNS Sjogren's Lupus (FANA antibodies first appeared in 1997 but missed by doc).

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy